MAUDE Adverse Event Report: NOAH MEDICAL CORP GALAXY SYSTEM; GALAXY SYSTEM BRONCHOSCOPE GALB-001

NOAH MEDICAL CORP GALAXY SYSTEM; GALAXY SYSTEM BRONCHOSCOPE GALB-001
Model Number GAL-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Upper Respiratory Tract Injury (4599)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
System manufacturing records were reviewed and found no issues associated with this case.Due to unavailable system logs, the specific scope used in this case could not be confirmed, and a complete device-specific record review could not be performed.The scope was not returned for investigation, as it was discarded, and unavailable system logs prevented confirmation of the specific device used.Video review identified no use errors or system malfunctions.Biopsies were performed under live fluoroscopy, and neither the scope nor biopsy tools exceeded augmented fluoroscopy (af) boundaries.The physician did not attribute the bleeding to the galaxy system and stated that the event was related to the forceps biopsy itself, with bleeding first observed during the third biopsy.
 
Event or Problem Description
Bleeding was reported during a galaxy-assisted biopsy procedure and was first observed following the third forceps biopsy.The galaxy bronchoscope was retracted, and a manual scope was inserted to manage the bleed.Epinephrine and saline were administered, and suction was performed.The bleeding reportedly required approximately 15 minutes to control and was classified by the physician as a nashville grade 2 bleed.The procedure was completed, and the patient was discharged home after a short stay in the pacu.No malfunctions were reported.Attempts to gather additional patient demographics were unsuccessful.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM BRONCHOSCOPE GALB-001
Manufacturer (Section D)
NOAH MEDICAL CORP
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key23897334
Report Number3021325287-2025-00076
Device Sequence Number20081014
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)231103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGAL-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexUnknown
Patient Weight54 KG
Patient RaceWhite